# SDR 95ZZZX4120

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bolt
- Part number: HC712H0041000
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE YOKE TO PYLON BOLT, LEFT TOP TO BE REMOVED FOR MAINTENANCE INSPECTION OF CRACK INDICATION ON THREAD RUN-OUT AREA.  REF:  P/N HC712H0041-000. SSI 54-00-123.  CARD NR 268.  REPLACED NR 2 ENGINE YOKE TO PYLON BOLT AT LEFT TOP POSITION.
